# SDR SWIA2024122301381

- Difficulty date: November 6, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FS280 CROSSBEAM AT LBL12 IS CORRODED. (29112136)     (C-CHECK RO 12/20/2024)    INSTALLED NEW LHS FS280 CROSSBEAM W/L 72.00 REF CRJ700 SRM 51-42-10-001-001-A01, SRM 51-42-22-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG NO. CC670-34010 REV -K. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
